Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 5, NWS Norman, OK

February 25, 201530 counties in Oklahoma; 4 counties in Texas

NWS Norman, OK issued this wind advisory at Feb 25, 2015, 2:56 PM CST for 30 counties in Oklahoma; 4 counties in Texas. It took effect at Feb 25, 2015, 9:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2015, 2:56 PM CST (20:56 UTC)
In effect from
Feb 25, 2015, 9:00 PM CST
Expired
Feb 26, 2015, 8:00 AM CST
In force
11 hr
Issued by
NWS Norman, OK
All 34 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 126 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WWUS74 KOUN 252056
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CST WED FEB 25 2015

OKZ004>025-027-033>038-044-TXZ083>086-260500-
/O.NEW.KOUN.WI.Y.0005.150226T0300Z-150226T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS
256 PM CST WED FEB 25 2015

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST
THURSDAY. 

* TIMING: NORTH WINDS WILL INCREASE BEHIND A COLD FRONT LATE THIS
  EVENING ACROSS NORTHERN OKLAHOMA. AS THE FRONT PUSHES SOUTHWARD
  OVERNIGHT... GUSTY NORTH WINDS WILL SPREAD SOUTHWARD THROUGH THE
  EARLY MORNING HOURS INTO WESTERN AND SOUTHWESTERN OKLAHOMA AND
  WESTERN NORTH TEXAS.

* WINDS: NORTH WINDS 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON EAST WEST ROADWAYS WILL BECOME DIFFICULT AT
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING TONIGHT.

&&

$$

KURTZ
3 follow-up statements
659 
WWUS74 KOUN 260326
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CST WED FEB 25 2015

OKZ004>025-027-033>038-044-TXZ083>086-261400-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-150226T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS
926 PM CST WED FEB 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY. 

* TIMING: GUSTY NORTH WINDS WILL CONTINUE TO SPREAD SOUTHWARD
  THROUGH THE LATE EVENING AND EARLY MORNING HOURS.

* WINDS: NORTH WINDS 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON EAST WEST ROADWAYS WILL BECOME DIFFICULT 
  AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING TONIGHT.

&&

$$
774 
WWUS74 KOUN 261027
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
427 AM CST THU FEB 26 2015

OKZ004>025-027-033>038-044-TXZ083>086-261400-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-150226T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS
427 AM CST THU FEB 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

* TIMING: GUSTY NORTH WINDS WILL CONTINUE THROUGH THE LATE MORNING
  HOURS.

* WINDS: NORTH WINDS 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON EAST WEST ROADWAYS WILL BE DIFFICULT AT
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING TONIGHT.

&&

$$

AUSTIN
437 
WWUS74 KOUN 261348
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
748 AM CST THU FEB 26 2015

OKZ004>025-027-033>038-044-TXZ083>086-261500-
/O.EXP.KOUN.WI.Y.0005.000000T0000Z-150226T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS
748 AM CST THU FEB 26 2015

...WIND ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING. BRISK
NORTH WINDS WILL PERSIST...BUT WIND GUSTS SHOULD GENERALLY REMAIN
BELOW 40 MPH...AND GRADUALLY DECREASE THROUGH THE AFTERNOON HOURS.

$$

AUSTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 25, 11:50 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 25, 11:50 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST WED FEB 25 2015

.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS...

&&

.AVIATION...
LIGHT AND VARIABLE WINDS ARE EXPECTED THROUGH THE AFTERNOON
ACROSS MOST TAF SITES. A PRE-FRONTAL WIND SHIFT WILL AFFECT KGAG
AND KWWR BY MID-AFTERNOON. A COLD FRONT WILL MOVE INTO NORTHWEST
OKLAHOMA AFTER 00Z. GUSTY NORTHERLY WINDS ARE EXPECTED BEHIND THE
FRONT. LOW STRATUS MAY DEVELOP BEHIND THE FRONT...RESULTING IN
MVFR CONDITIONS. BRIEF IFR CONDITIONS ARE POSSIBLE...BUT
CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS. WINDS WILL BEGIN TO
SUBSIDE BY 18Z TOMORROW.

MAHALE

&&

.PREV DISCUSSION... /ISSUED 1014 AM CST WED FEB 25 2015/

DISCUSSION...
PRECIPITATION CONTINUES TO DIMINISH OVER OUR SOUTHEAST COUNTIES.
WITH THIS UPDATE WE WILL REMOVE ALL BUT ATOKA AND BRYAN COUNTIES
FROM THE WINTER WEATHER ADVISORY. TEMPERATURES REMAIN BELOW
FREEZING IN MOST OF BRYAN...AND IN SOUTHEAST
ATOKA...COUNTIES...AND SNOW IS STILL LIKELY IN THESE LOCATIONS FOR
ANOTHER HOUR OR TWO.

OTHERWISE...THE FORECAST APPEARS TO BE IN GOOD SHAPE...AND NO
OTHER SIGNIFICANT CHANGES ARE PLANNED FOR THIS MORNING.

PREV DISCUSSION... /ISSUED 542 AM CST WED FEB 25 2015/

AVIATION...
12Z TAFS...A COMPACT UPPER STORM SYSTEM WILL MOVE ACROSS NORTH
TEXAS TODAY...BUT ALL SNOW AND ASSOCIATED IMPACTS WILL REMAIN
SOUTH AND EAST OF TERMINALS. BKN MID LEVEL CIGS WILL LIKELY LINGER
INTO MID AFTERNOON FROM KSPS/KLAW TO KOKC/KOUN. LIGHT AND VARIABLE
WINDS WILL SHIFT TO THE WEST AND NORTHWEST BY THIS EVENING. A
STRONG COLD FRONT WILL BRING STRONG AND GUSTY NORTH WINDS TO ALL
TERMINALS BEGINNING AROUND 02Z. A FEW WIND GUSTS IN EXCESS OF 35
KNOTS WILL BE POSSIBLE...MAINLY ACROSS NORTH CENTRAL AND
SOUTHWESTERN OKLAHOMA OVERNIGHT.

PREV DISCUSSION... /ISSUED 404 AM CST WED FEB 25 2015/

DISCUSSION...
THERE ARE MANY CONCERNS THIS MORNING REGARDING CHANCES FOR WINTRY
PRECIPITATION. FIRST...WE LOOK TO SEE ACCUMULATING SNOW TODAY OVER
FAR SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THEN FROM FRIDAY
THROUGH THE WEEKEND...ADDITIONAL SNOW ACCUMULATIONS WILL BE
POSSIBLE...IN ADDITION TO INCREASING POTENTIAL OF FREEZING DRIZZLE
AND FREEZING RAIN.

THIS MORNING...PRECIPITATION SHIELD IS INCREASING ACROSS NORTH
TEXAS AS A COMPACT SHORTWAVE TROUGH NUDGES CLOSER TO THE REGION.
EXPECT MOST OF THE HEAVIEST SNOW TO REMAIN JUST SOUTH OF THE RED
RIVER...BUT LIGHT TO MODERATE SNOW MAY LEAD TO ACCUMULATIONS OF 1
TO 3 INCHES IN A FEW LOCATIONS ALONG THE RED RIVER INTO WESTERN
NORTH TEXAS. WILL MAINTAIN CURRENT WINTER WEATHER
ADVISORY...THOUGH SOME AREAS WITHIN THE ADVISORY MAY SEE LITTLE
MORE THAN A DUSTING WITH THE EXTREMELY TIGHT SNOW GRADIENT WE
EXPECT.

IN ADDITION TO THE SNOW TODAY...A STRONG FRONT WILL BRING GUSTY
NORTH WINDS THIS AFTERNOON INTO THE FIRST PART OF TOMORROW. SPOTTY
ADVISORY LEVEL WINDS OF 40 MPH OR MORE MAY OCCUR...BUT CONFIDENCE
IN FREQUENT AND WIDESPREAD 40+ MPH WIND GUSTS IS TOO LOW TO ISSUE
AN ADVISORY. WILL ALLOW THE DAY SHIFT TO EVALUATE WINDS UPSTREAM
TO DETERMINE WHETHER AN ADVISORY MAY BE NECESSARY.

LATE THURSDAY NIGHT INTO FRIDAY...THE NEXT SHOT OF WINTER WEATHER
WILL TAKE SHAPE AS ANOTHER SHORTWAVE ROLLS THROUGH THE REGION.
MODELS VARY GREATLY ON SNOW ACCUMULATIONS...WITH THE NAM...AS
USUAL...BEING MOST AGGRESSIVE. STILL...GIVEN THE DEPTH OF THE
COLD AIR...AND RATHER LARGE SNOW-TO-LIQUID RATIOS...SOME
ACCUMULATIONS DO APPEAR LIKELY. AT THIS TIME...AREAS OF WEST-
CENTRAL AND SOUTHWESTERN OKLAHOMA INTO WESTERN NORTH TEXAS LOOK TO
HAVE THE BETTER CHANCES FOR ACCUMULATING SNOW. TOTAL AMOUNTS WILL
PRIMARILY BE IN THE 1 TO 2 INCH RANGE...THOUGH SOME LOCATIONS MAY
RECEIVE MORE. THIS IS ANOTHER LOW AMPLITUDE WAVE...SO SUBSTANTIAL
DEVIATIONS IN AMOUNTS/LOCATIONS WILL BE POSSIBLE.

FROM THIS WEEKEND INTO EARLY NEXT WEEK...WITH AN APPROACHING MID
LEVEL TROUGH...AND INCREASING TEMPERATURES ALOFT...THE FORECAST
REGARDING PRECIPITATION TYPE GETS EXTREMELY TRICKY...AND
DOWNRIGHT FRUSTRATING. SEVERAL RIPPLES WILL TRAVEL THROUGH THE
SWRLY FLOW ALOFT...PROVIDING ENOUGH LIFT FOR AT LEAST LIGHT
PRECIPITATION MOST ANY DAY FROM SATURDAY THROUGH MONDAY. AT THIS
TIME...AT LEAST A NARROW CORRIDOR OF RAIN AND FREEZING RAIN APPEAR
PROBABLE NORTH OF I-40...BUT THIS IS GOING TO CHANGE BETWEEN NOW
AND THIS WEEKEND. BY TUESDAY...THE MAIN TROUGH AND SFC LOW SHOULD
ALLOW MOST PRECIP TO TRANSITION OVER TO RAIN...AND THERE COULD
EVEN BE SOME SPOTTY THUNDER ACROSS SOUTHERN AND EASTERN OKLAHOMA.
FORECASTS WILL NEED TO BE CLOSELY MONITORED OVER THE WEEKEND...AS
PROLONGED FREEZING DRIZZLE/FREEZING RAIN WILL BE A POSSIBILITY
ACROSS PORTIONS OF NORTHERN OKLAHOMA. STAY TUNED!

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  22  30  14 /   0  10  10  10
HOBART OK         56  23  32  14 /  10  10  10  20
WICHITA FALLS TX  53  27  37  18 /  20   0  10  20
GAGE OK           56  18  27   9 /  10  10  10  20
PONCA CITY OK     51  20  28   9 /   0  10  10  10
DURANT OK         39  26  35  21 / 100   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR OKZ048-052.

TX...NONE.
&&

23/04/10
Hazardous weather outlook, Feb 25, 11:54 AM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CST WED FEB 25 2015

OKZ004>048-050>052-TXZ083>090-261800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.WINTER WEATHER...
A PERIOD OF PRECIPITATION IS EXPECTED FRIDAY THROUGH
TUESDAY...WITH AREAS OF SNOW AND FREEZING RAIN POSSIBLE AT TIMES.
THE EXACT TIMING OF THE VARIOUS PRECIPITATION TYPES REMAINS
UNCERTAIN AT THIS TIME AND WILL DEPEND ON HOW THE TEMPERATURE
THROUGHOUT THE ATMOSPHERE CHANGES FROM DAY TO DAY. NONETHELESS...
SOME SNOW ACCUMULATION AND ICY CONDITIONS WILL BE POSSIBLE ACROSS
THE AREA LATE THIS WEEK AND EARLY NEXT WEEK SO BE PREPARED FOR THE
POSSIBILITY OF WINTER WEATHER.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

Nearby

Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.